# SDR UPS06M48406

- Difficulty date: September 5, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT HORIZ STAB, FOUND NR 32 BARREL NUT BORE CORRODED.  CORRODED REMOVED BORE REAMED TO 1.178 DIA BOTTOM BORED THRU REMAINING BLEND OUT 0.060 DEEP LIMIT EXCEEDED.  10X MAG DVI C/O FOUND NO CORROSION.  BORE REWORKED TO 1.203 DIA.  BLEND OUT, SMOOTHENED AND PROTECTED.  FRAME PRIMER TOUCH UP.  REPAIR BUSHING FAB AND PROTECTED.  RII INSP C/O OK.  SEALANT APPLIED BUSHING INSTALLED, C/O PAINT.  REPAIR C/O IAW EN1308-06.
